Maxiclear® Cold & Nasal Relief, Hayfever & Sinus Relief is an effective, unique & patented formulation that provides dual action relief from Nasal Congestion AND Hayfever.
Contains both a non-drowsy antihistamine (Loratadine 2.5mg) PLUS a nasal decongestant for a blocked or runny Nose (Phenylephrine Hydrochloride 10mg).
For the temporary relief of nasal and sinus congestion, Hayfever, runny nose, watery and itchy eyes and sneezing.
- Blocked nose
- Itchy eyes
- Buy now
- Runny nose
- Watery eyes
Adults and children over 12 years: One tablet four times daily.
Do not exceed the recommended dosage. Do not use in children under 12 years of age.
Active Ingredients: Loratadine 2.5 mg, Phenylephrine hydrochloride 10 mg
Other Ingredients: Lactose monohydrate, Magnesium stearate, Maize starch, Pregelatinized maize starch, Purified talc, Purified water, Quinoline yellow
If symptoms persist, consult your doctor or pharmacist.
See your doctor before taking this product if you have high blood pressure, heart problems, if you are pregnant or breastfeeding or are taking antidepressant medication.
Seek healthcare professional advice before taking Maxiclear Hayfever & Sinus Relief with any other medicine (including complementary medicines) intended to treat the symptoms of the common cold.
Although the medicine is unlikely to affect your ability to drive or operate machinery, a few people may be impaired and care should be taken.
Phenylephrine may cause sleeplessness in some people.
Store below 30∘C
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.